... the pill. I have a lot of unprotected sex, but last night I experienced some pink discharge and I'm not due for my period for another week, but it feels like im on it. is this a side effect of the pill?
Could be. Breakthrough bleeding can happen sometimes. As long as you are taking your pills every day at roughly the same time of day then you are protected. You are not on any antibiotics are you? Antibiotics interfere with the Pill's effectiveness and sometimes women will experience breakthrough bleeding while on antibiotics. When you are on the Pill and have to take antibiotics then you should use back up barrier protection, like condoms, for the entire time you are on the antibiotics and for seven days after you finish them because there is a chance of becoming pregnant when you take antibiotics along with the Pill. If you are not on any antibiotics then it is nothing to worry about. Spotting and breakthrough bleeding can happen from time to time. It is not all that unusual to spot a bit a week or so ahead of your period. No worries.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2011 • 1 answer
Posted 10 Nov 2012 • 2 answers
I have been on Lutera for a little over a year. I have never missed a pill and I do have unprotected
Posted 19 Jun 2014 • 1 answer
Posted 15 Sep 2015 • 1 answer
Posted 4 Aug 2016 • 1 answer